Posted by: BMJ | 2012-11-02

Post 859 - injured knee

Thank you for your advise. My husband took me to the ER. They did xray my knee and the ER doc said that there were no obvious fractures but he suspected my ligaments on the outside is torn. There was to much swelling and pain to do more of a physical exam. So they strapped it, giave me pain meds and asked me to stay off my feet and come back on Monday to consult with othropedic surgeon. The pain meds given is tramacet. It makes me very itchy - i dont see a rash and i have not been able to urinate since taking it last night. Is this a side effect or adverse reaction to it?

Thank yu

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc


Yes, you are experiencing an adverse reaction to Tramacet. Rather take Myprodol capsules and apply a cold compress, followed by heat.


Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.